MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 31043170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Pain (1994); Discomfort (2330); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 12/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported an adverse reaction after using the kendall 7605 cloth electrodes with conductive adhesive hydrogel, ref 31043170.On december 4, 2024, they used these electrodes as part of a holter monitor test that was intended to last for 14 days.Unfortunately, the patient had to remove the electrodes after just 4 days due to a severe allergic reaction.The reaction caused significant blistering, scabbing, pain, itching, and general discomfort.Since removing the electrodes, they have continued to experience redness, bumps, itching, and irritation, along with scarring in the affected areas.Their skin remains sore and tender, and the irritation has not fully subsided.Photos attached.Additional information received on 09 jan 2025 stated that the customer consulted with her pharmacist regarding the skin irritation.After assessing the condition, the pharmacist recommended the use of polysporin triple antibiotic ointment due to the presence of open sores and the risk of infection, as the area appeared inflamed and was painful.Additionally, the pharmacist advised a trial of local corticosteroids after a few days to help manage inflammation.She was also prescribed antihistamines (blexten) for symptomatic relief.A consultation with her physician was also taken for further evaluation and management.She continued to take antihistamines for symptomatic relief, but the affected area remains irritated, itchy, and erythematous, with persistent raised bumps.Despite treatment, there has been no significant improvement in the condition.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 408217x was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.Three photos were provided and evaluated.The photos show large circular red marks on the patient¿s chest area.The marks appear to be where the adhesive was in contact with the patient¿s skin.Two physical samples were also provided for evaluation.The samples appear to be unused.The samples are intact and no issues or defects were observed.Based on all available information, no device problem was found and a definitive root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KENDALL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21256911
Report Number1423537-2025-00052
Device Sequence Number8205944
Product Code DRX
UDI-Device Identifier20192253017226
UDI-Public(01)20192253017226(17)270307)(10)408217X
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number31043170
Device Catalogue Number31043170
Device Lot Number408217X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexFemale